# SDR ABXA20241018200

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 96,158 hours, 23,761 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Controller
- Condition: Faulted
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI #2 ENG START SELECTOR, SELECTED TO " GROUND" "VALVE" LIGHT DID NOT APPEAR ON THE SINGLE + BOTH POSITION. AC RETURNED TO THE GATE AND WAS GROUNDED BY MTX. MTX THEN DEFERRED THE RH ENGINE START CONTROL IAW MEL ABX-80-00-2-1 RETURNED AC TO SERVICE ,AND THE AC DEPARTED .
